MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM C CEMENTED STD SIZE 2; CEMENTED HIP STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM C CEMENTED STD SIZE 2; CEMENTED HIP STEM
Catalog Number 01.18.152
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/02/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 13 december 2019: lot 176514: (b)(4) items manufactured and released on 28-nov-2017.Expiration date: 2022-11-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional devices involved.Batch reviews performed on 13 december 2019: ball heads: cocr 01.25.012 cocr ball head 12/14 28 size m 0 (k072857) lot 174666: (b)(4) items manufactured and released on 8-nov-2017.Expiration date: 2022-10-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Cup: versafitcup 01.26.52mb acetabular shell cc 52 (k083116) lot 172681: (b)(4) items manufactured and released on 15-nov-2017.Expiration date: 2022-11-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Liner: versafitcup dm 01.26.2852mhc double mobility hc liner 52/28 (k092265) lot 174323: (b)(4) items manufactured and released on 22-nov-2017.Expiration date: 2022-11-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with one similar reported event(0244-18 mr 2019-00142).Clinical evaluation performed by medacta medical affairs manager: delayed infection in hybrid tha, 2 years after primary operation.Infection is a known possible adverse event following every surgery, including tha's.To date, there is no reason to suspect that the cause may be linked to the implanted devices.
 
Event or Problem Description
Revision surgery performed 1 year and 10 months after the primary due to infection and implant mobilization (the pathogen is unknown).The surgeon removed the cup, ball head, liner and stem and insert a spacer.

Brand Name
STEM: AMISTEM C CEMENTED STD SIZE 2
Common Device Name
CEMENTED HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9494690
Report Number3005180920-2019-01087
Device Sequence Number11504948
Product Code LZO
UDI-Device Identifier07630030804274
UDI-Public07630030804274
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K103189
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/12/2022
Device Catalogue Number01.18.152
Device Lot Number176514
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2019
Initial Report FDA Received Date12/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient Weight70